# SDR GLBA20061056

- Difficulty date: January 29, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 33,255 hours, 36,250 cycles
- Engine: Pwa PW118A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RIB NR19 AT WS, YA-5825 AND STRINGER NR 1 CRACKED IN (2) PLACES. CRACKS APPROX .250 AND .375 RESPECTIVELY.   MAINTENANCE REMOVED DAMAGED AREA AND INSTALLED REPAIR PIECE IAW SRM 57-20-07.  REPAIR PIECE CUT FROM NEW RIB.
